# SDR CVGA 11 233 04

- Difficulty date: August 21, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N998CX
- Make and model: Cessna 750
- Aircraft serial: 7500098
- Aircraft time: 9,378 hours, 5,554 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

AFTER SELECTING FLAPS 5, GOT A FLAPS FAIL CAS MESSAGE.  UNABLE TO RESET PER CHECKLIST.  SLATS DEPLOYED, FLAPS STAYED AT ZERO.
